# SDR DALA2014062803850

- Difficulty date: June 25, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME, BS 1510, AFT FACE 1 O`CLOCK POSITION,  AFT ACCESSORY BAY.   FRAME REMOVED AND REPLACED IAW SRM 53-14-4, FIG 3.
